Adderall Effects Could be Deadly For One Time Users

According to a new study released by the New York Medical College of Family Medicine, the Adderall drug has a direct link to heart attacks and sudden deaths in teenagers and children. As mentioned on this site, Adderall is often prescribed to people(s) suffering from ADHD, or Attention Deficit Hyperactivity Disorder.

The New York Medical College of Family Medicine point out the rarity of a person experiencing a heart attack or death for one-time users, but there is still a possibility. Not only do medical experts believe this, but it has happened. A young twenty year old experienced heart attack after using Adderall.

According to the Journal of the American Board of Family Medicine,  a twenty year old college freshman who had been given Adderall to treat ADHD, experienced a heart attack. The report point out that he had not been taking the medication daily, and had not used it in the weeks prior to the heart attack. According to the report, the young unidentified man had been staying up late most nights, and consuming a small amount of alcohol before going to sleep.  In one specific night, the young man took two 30 mg Adderall pills to help him stay up to study for an exam. Around 6 hours later, he experienced symptoms of a heart attack and was admitted into the hospital where it was confirmed he had experienced a heart attack.

The young individual had no history of heart problems, and had no family history of heart diseases, etc. According to the report, the twenty year old immediately informed doctors he had taken two 30 mg Adderall pills. This information was crucial to doctors. He was released from the hospital 5 hours after admitted, and the final determined cause of the heart attack was the Adderall pill. 

I think it's important to point out these negative Adderall effects to effectively inform the public about the dangers of Adderall. Although it can have beneficial Adderall effects for people diagnosed with specific conditions, if the drug is not used as directed by their doctor, the Adderall effects can be deadly. 





» Read More...

Adderall Effects-Lindsay Lohan Adderall Addiction?

Lindsay Lohan has reportedly been misdiagnosed with ADHD by doctors at UCLA rehabilitation center. She was prescribed with the Adderall drug to treat the attention Deficit Hyperactivity Disorder. Now she is addicted to the drug, with a close source to Lohan stating she is "dependent" on the drug.

She was diagnosed over a year ago, and is still addicted to Adderall. Unfortunately for Lindsay, the longtime Adderall effects can be dangerous. A withdrawal from the drug could lead to other effects as well.

A misdiagnosis is a huge deal and there's really no room for it in the medical field. However, it happens every day due to lack of description by patients or their inability to tell the truth. Some doctors come to unclear conclusions which should never happen when we're talking about the overall well being of any individual.

According to Dr. Joe Haraszti, using Adderall when it is not needed has similar effects as the effects of cocaine or methamphetamines.

Many medical experts disagree, stating Adderall is a combination of dextroamphetamines and amphetamines, which act differently on the brain than methamphetamine's. They're quick to point out the effects of cocaine are very different from Adderall effects. 


In any case, an Adderall addiction is difficult to overcome, and Linsday Lohan will have a difficult time. 


For medically proven Adderall effects which are not "assumed opinions" as Dr. Haraszti appeared to state, navigate around the website as you please.


» Read More...

Recent Post

Article content may be emailed or printed for personal use, but may not be copied to other websites. Powered by Blogger.

Blog Archive